Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 36:4(2008) 451-454

 On a Problem by A. Hajnal and I. Juhász

Nuno C. Freire and M. F. Veiga

Abstract.  Assuming (GCH), we obtain in ZFC the answer to a Problem by A. Hajnal and I. Juhász on the cardinality of the class of the sets determining the topology of an infinite T2 space in the negative.

 

1991 Mathematics Subject Classification: Primary 54A25, 54D10.

Keywords: Space, separated, cardinality.

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013